# SDR USAA2010020490279

- Difficulty date: January 12, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 68,427 hours, 47,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6545875520
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C22 - GALVANIC CORROSION ON STRAP AT BS 277 - BS 294.5, RBL 54.  REPLACED STRAP AT BS 277 - BS 294.5, RBL 54 IAW SRM 51-10-02.
